# SDR AWXA200200082

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 326 hours, 142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100055000
- Condition: Dislodged
- Location: Zone 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS FELL OFF FORWARD BULKHEAD LIGHT ASSEMBLY. MAINTENANCE REMOVED AND REPLACED FORWARD BULKHEAD EMERGENCY EXIT LIGHT ASSEMBLY IAW 33-51-13.
